| Model Number |
M00545840 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an rx needle knife xl was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography procedure to treat stones performed on (b)(6)2026.During the procedure, when the catheter exited the distal end of the duodenoscope, it was observed that the needle was bent sideways.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.
Additional Manufacturer Narrative
Block h6:
imdrf device code a040601 captures the reportable event of cutting wire kinked.